# SDR CA190614015

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90721A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Part time: 2,527 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

(CAN) R ENG OIL PRESS LOW CAS ILLUMINATED - IN FLIGHT AT FL410 RIGHT ENG OIL PRESS LOW RED CAS MESSAGE ILLUMINATED. OIL PRESS WAS CONFIRMED LOW ON EICAS. FOLLOWED CHECKLIST AND SECURED THE ENGINE. ON POSTFLIGHT NO VISIBLE OIL LEAKING FROM RIGHT ENGINE AND VISUAL CHECK OF OIL SIGHT GUAGE SHOWED IN THE NORMAL RANGE. MDC B3 CODE 303731 (TC# 20190614015)
